CSpace
广义算子半群与广义分布参数系统的适定性
葛照强1; 朱广田2; 冯德兴2
2010
Source Publication中国科学数学
ISSN1674-7216
Volume000Issue:005Pages:477
Abstract首先,针对广义分布参数系统的求解问题,提出了由Hilbert空间中有界线性算子所引导的广义算子半群和广义积分半群;其次,讨论了广义预解算子的性质、广义算子半群与广义积分半群的性质;最后,研究了广义分布参数系统的适定性问题.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49300
Collection中国科学院数学与系统科学研究院
Affiliation1.西安交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
葛照强,朱广田,冯德兴. 广义算子半群与广义分布参数系统的适定性[J]. 中国科学数学,2010,000(005):477.
APA 葛照强,朱广田,&冯德兴.(2010).广义算子半群与广义分布参数系统的适定性.中国科学数学,000(005),477.
MLA 葛照强,et al."广义算子半群与广义分布参数系统的适定性".中国科学数学 000.005(2010):477.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.